EconPapers    
Economics at your fingertips  
 

Upper and Lower Solution Method for Fractional Boundary Value Problems on the Half‐Line

Dandan Yang and Chuanzhi Bai

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: We establish the existence of unbounded solutions for nonlinear fractional boundary value problems on the half‐line. By the upper and lower solution method technique, sufficient conditions for the existence of solutions for the fractional boundary value problems are established. An example is presented to illustrate our main result.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/349025

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:349025

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:349025